In this paper we give local characterisations for basic connections adapted to vertical foliation and subfoliations on the big-tangent manifold T M of a Riemannian space (M,g). Using some associated Vr˘anceanu connections we identify a triple of basic connections adapted to vertical subfoliations. Finally, we give an application of these connections in study of Lagrangians on the big-tangent manifold and also, we write in a simple form the equation of motion for scalar fields on the big-tangent manifold.
Digital Object Identifier (DOI)
Manea, Adelina and Ida, Cristian
"Adapted Basic Connections On the Big-Tangent Manifold,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 5.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss6/5